# SDR CALA2024042401208

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 111,053 hours, 11,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D OVERDOOR R1 EMER LT POWER PACK(M33094) FOUND LOW CAPACITY RE FER HAECO NON-ROUTINE NO.9484456,ORIGINATED BY EMP:V903694,SPEC NO.B777-33-3-7019. PERFORMED BY EMP:V903694,M/D OVERDOOR R1 EMER LT POWER PACK(M330 94)FOUND LOW CAPACITY REPLACED M/D OVERDOOR R1 EMER LT POWER PAC K(M33094) AND PERFORMED THE LIGHT TEST,THE RESULT FOUND NORMAL R EF TO AMM 33-51-06-960-802 REV.100 IDT BY EMP:V903184.
